# SDR CA051202007

- Difficulty date: November 21, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 8,599 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR BOWL TO BODY WAS FOUND TO BE LOOSE.  ATTACHMENT SCREWS LOCK TABS WERE IN PLACE, HOWEVER DUE TO HIGH TIME (ON CONDITION ENGINE) THE ASSY HAD BECOME LOOSE ASSUMABLY DUE TO AGE AND VIBRATION.  AN OVERHAULED CARB WAS INSTALLED.
